Pregnancy & Birth Clubs <
06/08/2015 at 18:03
I've recently (6 weeks ago) stopped taking Levest contraceptive pill as I dislike the personal side affects, since then I experienced 2 days of light bleeding which was identical to the regular bleeding I would get on my pill gap. The following week I bled my usual 5 days which looked more like my original type of period.(SORRY!)Since then my partner and I have BD like a carnival. I have experienced tender to the touch nipples, a constant odd taste in my mouth though not quite metallic, odd dreams about babies and pregnancy before thinking the thought come to think, a clear (SORRY!!!) bogey-like discharge, and menstrual-like cramps intermittently for the last two weeks, at first I assumed AF was en route apparently not!Assuming I have returned to my usual 28 cycle length post Levest as I normally have I am now 4 days late which never happens, I took a test impatiently 4 days ago which was a strong negative. I am trying to wait as long as possible to test again for accuracy. I genuinely feel different, extremely emotional the latest having just cried watching Pitch Perfect 2, can anybody relate?Thank you to any replies I feel like I've nobody to talk to and would hate to have OH or any family panic with me!Amber xx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.